Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 116, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 19, 2019, 3:05 PM CDT for Morrison County, Todd County, Minnesota. It was in force for 55 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2019, 3:05 PM CDT (20:05 UTC)
- Expired
- Jul 19, 2019, 4:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Morrison County, MN, Todd County, MN
The radar
The Minneapolis radar (KMPX), 174 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:25 PM CDT | HAIL 2.75 | 5 Nw Randall, MN | PHOTO SHARED ON TWITTER. TIME ESTIMATED FROM RADAR. |
| Jul 19, 3:40 PM CDT | HAIL 1.75 | Randall, MN | TIME ESTIMATED FROM RADAR. PHOTOS INCLUDED ON TWITTER. |
| Jul 19, 3:40 PM CDT | HAIL 2.25 | Randall, MN | REPORT OFF TWITTER WITH PICTURES. TIME ESTIMATED FROM RADAR. |
| Jul 19, 3:45 PM CDT | HAIL 0.75 | 2 Nne Camp Ripley, MN | |
| Jul 19, 3:47 PM CDT | HAIL 1.25 | Camp Ripley, MN | |
| Jul 19, 3:50 PM CDT | HAIL 1.75 | Camp Ripley, MN | MULTIPLE REPORTS VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:41 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted.
864
WUUS53 KMPX 192005
SVRMPX
MNC097-153-192100-
/O.NEW.KMPX.SV.W.0116.190719T2005Z-190719T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
305 PM CDT Fri Jul 19 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Central Todd County in central Minnesota...
Western Morrison County in central Minnesota...
* Until 400 PM CDT.
* At 305 PM CDT, a severe thunderstorm was located near Clarissa, or
27 miles northwest of Little Falls, moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Little Falls, Long Prairie, Staples, Browerville, Clarissa, Motley,
Randall, Eagle Bend, Staples Airport, Swanville, Flensburg and Camp
Ripley.
This includes the following highways...
U.S. Highway 10 in Minnesota between mile markers 103 and 153.
U.S. Highway 71 between mile markers 187 and 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4637 9473 4635 9470 4636 9467 4631 9455
4631 9451 4634 9443 4627 9434 4623 9440
4616 9438 4615 9423 4583 9433 4605 9514
4637 9494
TIME...MOT...LOC 2005Z 279DEG 37KT 4617 9486
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
CTG4 follow-up statements
009
WWUS53 KMPX 192019
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
319 PM CDT Fri Jul 19 2019
MNC097-153-192100-
/O.CON.KMPX.SV.W.0116.000000T0000Z-190719T2100Z/
Todd MN-Morrison MN-
319 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN TODD AND WESTERN MORRISON COUNTIES...
At 319 PM CDT, a severe thunderstorm was located 8 miles northwest of
Randall, or 18 miles northwest of Little Falls, moving east at 45
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Little Falls, Long Prairie, Browerville, Motley, Randall, Swanville,
Flensburg, Camp Ripley, Cushing, Sobieski, Camp Ripley Junction and
Philbrook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
&&
LAT...LON 4637 9473 4635 9470 4636 9467 4631 9455
4631 9451 4634 9443 4627 9434 4623 9440
4616 9438 4615 9423 4583 9433 4601 9498
TIME...MOT...LOC 2019Z 279DEG 37KT 4615 9465
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
CTG728
WWUS53 KMPX 192028
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
328 PM CDT Fri Jul 19 2019
MNC097-153-192100-
/O.CON.KMPX.SV.W.0116.000000T0000Z-190719T2100Z/
Todd MN-Morrison MN-
328 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EAST CENTRAL TODD AND WESTERN MORRISON COUNTIES...
At 328 PM CDT, a severe thunderstorm was located near Randall, or 13
miles northwest of Little Falls, moving east at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Little Falls, Randall, Swanville, Flensburg, Camp Ripley, Cushing,
Sobieski, Little Falls Airport, Camp Ripley Junction and Crow Wing
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
&&
LAT...LON 4631 9455 4631 9451 4634 9443 4627 9434
4623 9440 4616 9438 4615 9423 4583 9433
4596 9480 4618 9476 4632 9465 4634 9462
TIME...MOT...LOC 2028Z 279DEG 37KT 4614 9452
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
CTG071
WWUS53 KMPX 192037
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
337 PM CDT Fri Jul 19 2019
MNC153-192047-
/O.CAN.KMPX.SV.W.0116.000000T0000Z-190719T2100Z/
Todd MN-
337 PM CDT Fri Jul 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TODD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.
LAT...LON 4627 9434 4623 9440 4616 9438 4615 9423
4583 9433 4596 9465 4621 9465 4631 9455
4631 9451 4634 9444
TIME...MOT...LOC 2037Z 279DEG 37KT 4613 9439
$$
MNC097-192100-
/O.CON.KMPX.SV.W.0116.000000T0000Z-190719T2100Z/
Morrison MN-
337 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN MORRISON COUNTY...
At 337 PM CDT, a severe thunderstorm was located over Camp Ripley, or
10 miles north of Little Falls, moving east at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Little Falls, Randall, Flensburg, Camp Ripley, Cushing, Sobieski,
Little Falls Airport, Camp Ripley Junction and Crow Wing State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
&&
LAT...LON 4627 9434 4623 9440 4616 9438 4615 9423
4583 9433 4596 9465 4621 9465 4631 9455
4631 9451 4634 9444
TIME...MOT...LOC 2037Z 279DEG 37KT 4613 9439
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
CTG531
WWUS53 KMPX 192048
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
348 PM CDT Fri Jul 19 2019
MNC097-192100-
/O.CON.KMPX.SV.W.0116.000000T0000Z-190719T2100Z/
Morrison MN-
348 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN MORRISON COUNTY...
At 348 PM CDT, a severe thunderstorm was located near Camp Ripley, or
11 miles northeast of Little Falls, moving east at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Little Falls, Randall, Camp Ripley, Camp Ripley Junction and Little
Falls Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central
Minnesota.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
&&
LAT...LON 4623 9440 4616 9438 4615 9423 4589 9431
4596 9449 4605 9454
TIME...MOT...LOC 2048Z 279DEG 37KT 4611 9422
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:59 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 19, 1:59 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
159 PM CDT Fri Jul 19 2019
.UPDATE...
Issued at 559 AM CDT Fri Jul 19 2019
Updated for the 12Z aviation discussion below.
&&
.SHORT TERM...(Today through Saturday)
Issued at 428 AM CDT Fri Jul 19 2019
Two primary concerns in the short term period:
1) Excessive Heat. Guidance has trended warmer and higher dew
points are forecast as well. Today will be the hottest day of week,
possibly the season.
2) Severe Thunderstorms (mainly central MN). The frontal boundary
will lift across central MN today and bring the extremely unstable
airmass with it northward through central & southern MN, and western
WI.
As of 4AM local time, the front was analyzed along the MN/IA border
and will begin lifting north through the morning. By mid afternoon,
the front will be north of the Twin Cities, stretching form a subtle
surface low west to east from west central MN through western WI.
Dew points in the upper 70s and temperatures in the low 90s are
expected across most of the area by the afternoon. An EML will
spread over the region by the afternoon leading to lapse rates of
around 8 deg C per km. This will lead to MLCAPE values of 4,000-
6,000 J/kg this afternoon across the area. Strong westerly flow will
be present aloft, despite the main jet being displaced to the north.
Southerly surface winds along and south of the front will veer with
height with 500H winds expected to reach 50 knots from the west.
Effective shear will reach 45-55 knots- ample for supercell
thunderstorms to develop. In terms of CAPE and shear, today will be
one of the more favorable setups we've seen in a while.
The question then revolves around forcing to spark thunderstorms.
There is no strong upper shortwave to aid in development of storms,
but low level convergence along the surface low and frontal boundary
should provide the lift needed to generate thunderstorms. This is
most likely to occur across west central MN early this afternoon,
with areas south of there potentially remaining capped.
With storms that develop in the vicinity of the low or front,
tornadoes, strong downburst winds, and very large hail will all be
possible. Given the thermodynamic environment, storms that initiate
will quickly become strong and potentially interact with the frontal
boundary, leading to the risk of tornado development. Storms will
continue to grow upscale this afternoon toward evening, merging
into a strong to severe line as storms become cold pool dominant. At
that point, downburst winds would become the main threat but large
hail and isolated tornadoes would still be possible. This evolution
looks most likely to occur across eastern MN into west central WI.
The heat and humidity concerns have increased today. With the
subtle low pressure area lifting northeast out of South Dakota, the
thermal ridge will nose it's way across southern MN by the midday
near peak heating. The airmass has fairly widespread dew points of
75-80 degrees which we expect to lift north across southern MN and
parts of Western WI. Heat Indices will rise over 100 degrees by
this afternoon for most of the area, with a few places possibly
approaching 110 degrees. Hence, the heat advisory has been converted
to an Excessive Heat Warning and expanded northward. A Heat Advisory
has also been issued along the frontal boundary in central MN.
Lastly, an organized cluster of thunderstorms has developed early
this morning across the western Dakotas. The expectation with those
storms is for them to dissipate after daybreak as the low level jet
subsides. However, if these storms become self-sustainable, they
would really throw a wrench into the forecast for today's heat and
thunderstorm outlook if they make it to our area by later this
morning.
.LONG TERM...(Saturday night through Thursday)
Issued at 428 AM CDT Fri Jul 19 2019
On Saturday night we finally get to say goodbye to the front
that's plagued the area this week, and greet a more mild and dry
weather pattern.
This will all take place as we transition to a large scale pattern
featuring a western CONUS ridge and an eastern CONUS trough. Highs
in the 70s look to be likely for Sunday and Monday, and then we
creep into the mid 80s for the last half of the week. While minor
blips in the northwest flow and fleeting light precip can't be
ruled out, an overall dry pattern looks to be more likely as we
remain displaced from any major forcing mechanisms.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 158 PM CDT Fri Jul 19 2019
Main concern today continues to be the potential for severe
thunderstorms this evening, primarily across central Minnesota
and northwest Wisconsin. Thunderstorms from this morning/early
afternoon are dissipating over central Minnesota, when and where
we see additional development later this afternoon remains in
question. The most likely area for redevelopment looks to be from
STC east to the WI border, with thunderstorms forming into a line
as they move east into northern Wisconsin. This scenario would
result in thunderstorms only impacting STC, with other terminals
remaining dry. However, given the extreme instability and
boundaries across the region, can not totally rule out
thunderstorm development farther south towards RWF/MSP and into
west-central Wisconsin. Confidence in this scenario too low to
mention in the TAF, but this trends will be monitored and amended
as needed.
More widespread showers and thunderstorms are expected to spread
across the area tomorrow morning, with conditions primarily
expected to remain MVFR.
KMSP... Strong capping exists over MSP and is anticipated to
result in any storms that develop this evening to remain north and
east of the terminal. As mentioned above, there is a highly
conditional threat for storms to develop further to the south, but
the probability of these storms forming and impacting the
terminal appears too low to warrant a mention in the TAF. if this
scenario unfolds, the most likely time frame would be between 5-8
PM. More widespread rainfall is expected to spread into central
and southern Minnesota tomorrow morning, but some uncertainty
exists with how far north the main band of precipitation will set
up.
/OUTLOOK FOR KMSP/
Sun...VFR. Chc TSRA. Wind N 5 kts.
Mon...VFR. Wind N 5 kts.
Tue...VFR. Wind W 5 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 10 PM CDT this evening for WIZ024-
026-028.
Heat Advisory until 8 PM CDT this evening for WIZ014>016-023-025-
027.
MN...Excessive Heat Warning until 10 PM CDT this evening for
MNZ058>070-073>078-082>085-091>093.
Heat Advisory until 8 PM CDT this evening for MNZ049>057.
&&
UPDATE...SPD
SHORT TERM...DWE
LONG TERM...ETA
AVIATION...ETAHazardous weather outlook, Jul 19, 2:08 PM CDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 208 PM CDT Fri Jul 19 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201915- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 208 PM CDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are expected this afternoon and evening, with the greatest risk across central and eastern Minnesota into west-central Wisconsin. Large hail, damaging winds and tornadoes are the primary threats, along with heavy rainfall. Heat and humidity continues to build across the area this afternoon with heat indices already around 110 degrees across southern Minnesota. Expect this heat to continue until sunset, when temperatures begin to drop as a cold front moves across the area. An Excessive Heat Warning remains in effect for areas generally south of a Canby to Twin Cities metro to Eau Claire line, with a heat advisory to the north as far as a Sauk Centre to Rush City to Ladysmith Wisconsin line. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Additional showers and thunderstorms are likely on Saturday. A few strong to severe storms are possible, primarily across southern Minnesota. Locally heavy rainfall is expected with these storms as well, which may lead to flash flooding. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, Jul 19, 12:49 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1249 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 3 NNE FORADA 45.84N 95.34W
07/19/2019 M1.75 INCH DOUGLAS MN LAW ENFORCEMENT
&&
TDHLocal storm report, Jul 19, 1:16 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 2 N FORADA 45.82N 95.35W
07/19/2019 M1.50 INCH DOUGLAS MN PUBLIC
REPORT VIA TWITTER WITH PICTURE.
&&
BPHSpecial weather statement, Jul 19, 1:45 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
145 PM CDT Fri Jul 19 2019
MNZ043-191915-
Morrison-
145 PM CDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORRISON COUNTY...
At 145 PM CDT, a strong thunderstorm was located near Little Falls,
moving east at 55 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Little Falls, Lastrup, Harding, Camp Ripley Junction and Little Falls
Airport.
This includes U.S. Highway 10 in Minnesota between mile markers 139
and 147.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4603 9380 4595 9439 4605 9445 4616 9415
4616 9385
TIME...MOT...LOC 1845Z 248DEG 49KT 4603 9434
CTGLocal storm report, Jul 19, 1:56 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
156 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 NNW WEST UNION 45.83N 95.11W
07/19/2019 E1.75 INCH TODD MN LAW ENFORCEMENT
ALONG COUNTY ROAD 51.
&&
TDKLocal storm report, Jul 19, 2:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
253 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 2 W BERTHA 46.27N 95.11W
07/19/2019 M1.00 INCH TODD MN LAW ENFORCEMENT
&&
MKMLocal storm report, Jul 19, 3:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL CLARISSA 46.13N 94.95W
07/19/2019 E1.00 INCH TODD MN TRAINED SPOTTER
VIA TODD COUNTY DISPATCH.
&&
CCSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:19 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 41 min |
| Jul 18, 7:32 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 43 min |
| Jul 18, 10:00 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 30 min |
| Jul 19, 3:31 AM CDT | Excessive Heat Warning | MPX | Anoka, Blue Earth, Brown, Carver, Dakota, Faribault and 20 more | 18 hr |
| Jul 19, 11:16 AM CDT | Severe Thunderstorm Warning | MPX | Stevens | 44 min |
| Jul 19, 11:54 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 36 min |
| Jul 19, 12:27 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 33 min |
| Jul 19, 12:56 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 34 min |
| Jul 19, 1:26 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 20 min |
| Jul 19, 1:45 PM CDT | Special Weather Statement | MPX | Morrison | 30 min |
| Jul 19, 2:22 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 53 min |
| Jul 19, 2:54 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 36 min |
| Jul 19, 3:11 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 49 min |
| Jul 19, 3:16 PM CDT | Tornado Warning | MPX | Morrison, Todd | 44 min |
| Jul 19, 3:42 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 48 min |
| Jul 19, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 45 min |
| Jul 19, 3:54 PM CDT | Tornado Warning | MPX | Kanabec | 36 min |
| Jul 19, 4:02 PM CDT | Tornado Warning | MPX | Morrison | 28 min |
| Jul 19, 4:33 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 42 min |
| Jul 19, 4:48 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 27 min |
| Jul 19, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 30 min |
| Jul 19, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 54 min |
| Jul 19, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 30 min |
| Jul 19, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.